Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Some results in Doeblin's theory of Markov chains


Author: William Winkler
Journal: Bull. Amer. Math. Soc. 80 (1974), 728-729
MSC (1970): Primary 60JXX
DOI: https://doi.org/10.1090/S0002-9904-1974-13574-3
MathSciNet review: 0368163
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. K. L. Chung, The general theory of Markov processes according to Doeblin, Z. Wahrscheinlichkeitstheorie und Verw. Gebiete 2 (1964), 230-254. MR 29 #4108. MR 166835
  • 2. W. Doeblin, Éléments d'une théorie générale des chaînes simples constantes de Markoff, Ann. Sci. École Norm. Sup. (3) 57 (1940), 61-111. MR 3, 3. MR 4409
  • 3. T. E. Harris, The existence of stationary measures for certain Markov processes, Proc. Third Berkeley Sympos. Math. Statist, and Probability (1954/55), vol. II, Univ. of California Press, Berkeley, Calif., 1956, pp. 113-124. MR 18, 941. MR 84889
  • 4. T. E. Harris, Correction to a proof, Z. Wahrscheinlichkeitstheorie und Verw. Gebiete 12 (1969), 172. MR 39 #7665. MR 246361
  • 5. N. C Jain, Some limit theorems for a general Markov process, Z. Wahrscheinlichkeitstheorie und Verw. Gebiete 6 (1966), 206-223. MR 35 #7411. MR 216580
  • 6. N. Jain and B. Jamison, Contributions to Doeblin's theory of Markov processes, Z. Wahrscheinlichkeitstheorie und Verw. Gebiete 8 (1967), 19-40. MR 36 #4643. MR 221591
  • 7. B. Jamison, A result in Doeblin's theory of Markov chains implied by Suslin's conjecture, Z. Wahrscheinlichkeitstheorie und Verw. Gebiete 24 (1972), 287-293. MR 350860
  • 8. S. Orey, Limit theorems for Markov chain transition probabilities, Van Nostrand Math. Studies, no. 34, Van Nostrand-Reinhold, London 1971. MR 324774

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 60JXX

Retrieve articles in all journals with MSC (1970): 60JXX


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1974-13574-3

American Mathematical Society